Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 153, NWS Jacksonville, FL

June 16, 2011Brantley County, Glynn County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 16, 2011, 1:17 AM EDT for Brantley County, Glynn County, Wayne County, Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 16, 2011, 1:17 AM EDT (05:17 UTC)
Expired
Jun 16, 2011, 2:15 AM EDT
In force
58 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Brantley County, GA, Glynn County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 5.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2649 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:48 PM EDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 15, 9:48 PM EDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 PM EDT WED JUN 15 2011

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT...

.UPDATE...CONVECTION CONTINUED ACROSS OUR SOUTHERN FL ZONES AND
JUST STARTED TO ERUPT OVER OUR SE GA ZONES AGAIN THIS HOUR. THE
SOUTHERN TIER OF STORMS WAS FIRING ALONG THE SEA BREEZE MERGER AND
RESULTANT CONVECTIVE OUTFLOWS WHILE SLOWLY PROPAGATING WSW WHERE
HIGHER INSTABILITY WAS STILL HUGGING THE GULF COAST AREA. TO OUR
NORTH CONVECTION WAS FIRING ALONG THE EAST COAST SEA BREEZE...A
LINGERING SFC TROUGH AND INCREASING UPPER LEVEL DYNAMICS AS A SHORT
WAVE TROUGH APPROACHES FROM THE NW. THESE CONVECTIVE INGREDIENTS WILL
CONTINUE A GOOD CHANCE OF TSRA ACROSS OUR NORTHERN ZONES TONIGHT...WITH
CHANCES SHIFTING ESE THROUGH THE NIGHT. INCREASING MIN TEMPS BY A
FEW DEGREES GIVEN CLOUD COVER AND INCREASED THE SMOKE GRID TO ENCOMPASS
THE EASTERN PORTION OF THE CWA.

THU HOT TEMPS ARE EXPECTED ONCE AGAIN AN INCREASED MAXES TOWARD
THE UPPER 90S TO NEAR 100 INLAND. SCATTERED TSRA ARE EXPECTED OVER
THE AREA ONCE AGAIN...WITH PULSE SEVERE POSSIBLE.

&&

.AVIATION...IFR TO MVFR LIKELY AT ALL TERMINALS THROUGH THE NIGHT.
VSBY RESTRICTIONS MOST LIKELY AT FL TERMINALS DUE TO SMOKE THROUGH
SUNRISE...WHILE BEST CHANCE OF CONVECTION WILL BE AT SSI THROUGH
THE NIGHT.

&&

.MARINE...SSE 10-15 KTS WITH 2-3 FT SEAS ARE EXPECTED TONIGHT.
CONVECTION WILL INCREASE OVER THE WATERS AFTER MIDNIGHT FROM THE
WEST...WHILE AREAS OF SMOKE WILL LOWER VISIBILITIES AT TIMES
ESPECIALLY OVER THE NEAR SHORE WATERS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74 102  71  97 /  50  40  30  20
SSI  76  91  76  92 /  30  40  40  20
JAX  75  96  72  96 /  30  30  30  10
SGJ  76  93  75  91 /  10  40  30  10
GNV  74 100  72  99 /  60  40  20  10
OCF  75  98  72  96 /  60  40  20  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ENYEDI/HESS/PRESNALL
Hazardous weather outlook, Jun 15, 9:58 PM EDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
958 PM EDT WED JUN 15 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-161030-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
958 PM EDT WED JUN 15 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT...

...SMOKE FROM WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE NIGHT WITH
THE GREATEST COVERAGE ACROSS SOUTHEAST GEORGIA AND THE
SUWANNEE RIVER VALLEY. A FEW STRONG TO SEVERE STORMS COULD PRODUCE
STRONG WIND GUSTS AND HAIL.

SMOKE FROM SEVERAL WILDFIRES WILL AFFECT AREAS GENERALLY EAST OF A
WAYCROSS TO LAKE CITY TO OCALA LINE. RESIDENTS WITH RESPIRATORY
PROBLEMS SHOULD CONSIDER STAYING INDOORS AS MUCH AS POSSIBLE.
VISIBILITIES WILL BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES AND
MAY CREATE HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHEAST
GEORGIA THURSDAY AS AN ATMOSPHERIC DISTURBANCE INTERACTS WITH
SEABREEZES AND AN UNSTABLE AIRMASS. GUSTY WINDS AND HAIL ARE
POSSIBLE.

FOR THE REST OF THE PERIOD...ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE EACH AFTERNOON AND EVENING. A FEW PULSE STRONG TO SEVERE
STORMS ARE POSSIBLE EACH DAY WHICH COULD PRODUCE WET DOWNBURSTS AND
HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

In the hours before

Special weather statement, Jun 15, 11:56 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1156 PM EDT WED JUN 15 2011

FLZ036-040-160430-
ALACHUA-MARION-
1156 PM EDT WED JUN 15 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND WESTERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 1230 AM EDT...

AT 1156 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CROSS CREEK...OR 8 MILES NORTHWEST
OF CITRA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND MICANOPY...MCINTOSH...FLEMINGTON...CROSS
CREEK...REDDICK...LOWELL...CITRA AND SPARR THROUGH 1230 AM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2907 8251 2921 8254 2920 8239 2948 8240
      2957 8218 2945 8204 2898 8230
TIME...MOT...LOC 0356Z 303DEG 12KT 2950 8219

ZIBURA
Special weather statement, Jun 16, 12:28 AM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1228 AM EDT THU JUN 16 2011

FLZ040-160500-
MARION-
1228 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR SMALL HAIL VALID UNTIL 100 AM EDT...

AT 1228 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHEAST OF CITRA...MOVING
SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SPARR...REDDICK...LOWELL...CITRA...ANTHONY...BURBANK...FORT
MCCOY...SALT SPRINGS AND LYNNE THROUGH 100 AM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2932 8230 2943 8217 2942 8215 2943 8214
      2943 8209 2944 8206 2947 8206 2948 8204
      2935 8169 2914 8187
TIME...MOT...LOC 0428Z 298DEG 15KT 2944 8206

ZIBURA
Special weather statement, Jun 16, 12:42 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1242 AM EDT THU JUN 16 2011

GAZ133-135-160530-
APPLING-JEFF DAVIS-
1242 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS AND
NORTHWESTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 130 AM EDT...

AT 1242 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 17 MILES NORTHWEST OF SNIPESVILLE...OR
19 MILES NORTH OF BROXTON...MOVING SOUTHEAST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SNIPESVILLE...
HAZLEHURST...DENTON...PINE GROVE AND GRAHAM THROUGH 130 AM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3197 8239 3194 8234 3194 8228 3165 8242
      3171 8250 3171 8252 3167 8252 3167 8265
      3172 8284 3181 8285 3193 8268 3193 8262
      3197 8255 3195 8250 3197 8250
TIME...MOT...LOC 0442Z 294DEG 25KT 3187 8295

HESS
Special weather statement, Jun 16, 12:43 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1243 AM EDT THU JUN 16 2011

GAZ135-136-160530-
APPLING-WAYNE-
1243 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND
APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 130 AM EDT...

AT 1243 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES NORTH OF SURRENCY...MOVING EAST
AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SURRENCY...BAXLEY...ODUM...SCREVEN...JESUP...BROADHURST...DOCTORTOWN
AND GARDI THROUGH 130 AM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3191 8222 3190 8211 3185 8209 3183 8201
      3179 8198 3180 8195 3166 8183 3167 8181
      3158 8169 3156 8169 3155 8166 3136 8180
      3135 8185 3154 8223 3166 8243 3195 8229
TIME...MOT...LOC 0443Z 292DEG 30KT 3175 8211

HESS
Special weather statement, Jun 16, 12:49 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1249 AM EDT THU JUN 16 2011

FLZ020-160515-
HAMILTON-
1249 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
HAMILTON COUNTY FOR SMALL HAIL VALID UNTIL 115 AM EDT...

AT 1249 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF BELMONT...OR 4 MILES
SOUTHEAST OF JASPER...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 115 AM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3054 8274 3041 8266 3033 8273 3043 8295
      3056 8293
TIME...MOT...LOC 0449Z 273DEG 17KT 3049 8287

ZIBURA
Special weather statement, Jun 16, 1:13 AM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 AM EDT THU JUN 16 2011

GAZ164-160545-
CHARLTON-
113 AM EDT THU JUN 16 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CHARLTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 145 AM EDT...

AT 113 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER RACE POND...OR 12 MILES NORTHWEST
OF FOLKSTON...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND RACE POND AND WINOKUR THROUGH 145 AM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3085 8191 3090 8220 3101 8218 3101 8208
      3107 8206 3104 8191 3100 8191 3098 8192
      3096 8190 3092 8191 3090 8190
TIME...MOT...LOC 0513Z 276DEG 16KT 3098 8208

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:04 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford41 min
Jun 15, 8:28 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam47 min
Jun 15, 8:45 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford31 min
Jun 15, 8:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jun 15, 9:14 PM EDTSevere Thunderstorm WarningJAXAlachua, Marion, Putnam46 min
Jun 15, 9:59 PM EDTSpecial Weather StatementJAXMarion31 min
Jun 15, 11:56 PM EDTSpecial Weather StatementJAXMarion34 min
Jun 16, 12:28 AM EDTSpecial Weather StatementJAXMarion32 min
Jun 16, 12:49 AM EDTSpecial Weather StatementJAXHamilton26 min
Jun 16, 1:55 AM EDTSpecial Marine WarningJAX2 hr
Jun 16, 2:45 AM EDTSpecial Weather StatementJAXNassau45 min
Jun 16, 3:04 AM EDTSpecial Marine WarningJAX116 min
Jun 16, 3:30 AM EDTSpecial Weather StatementJAXNassau45 min
Jun 16, 3:38 AM EDTSpecial Weather StatementJAXHamilton37 min
Jun 16, 3:43 AM EDTSpecial Weather StatementJAXDuval47 min
Jun 16, 3:56 AM EDTSpecial Marine WarningJAX49 min
Jun 16, 4:10 AM EDTSpecial Marine WarningJAX2 hr
Jun 16, 4:13 AM EDTSpecial Weather StatementJAXHamilton47 min
Jun 16, 4:25 AM EDTSpecial Weather StatementJAXClay, Saint Johns50 min
Jun 16, 4:49 AM EDTSpecial Weather StatementJAXColumbia, Suwannee41 min
Jun 16, 7:00 AM EDTSpecial Marine WarningJAX60 min
Jun 16, 9:39 AM EDTRed Flag WarningJAXGilchrist, Suwannee8 hr
Jun 15, 9:02 PM EDTSpecial Weather StatementJAXLanier28 min
Jun 15, 9:44 PM EDTSpecial Weather StatementJAXAppling31 min
Jun 16, 12:42 AM EDTSpecial Weather StatementJAXJeff Davis48 min
Jun 16, 12:43 AM EDTSpecial Weather StatementJAXAppling, Wayne47 min
Jun 16, 1:04 AM EDTSevere Thunderstorm WarningJAXAppling, Jeff Davis, Wayne56 min
Jun 16, 1:13 AM EDTSpecial Weather StatementJAXCharlton32 min
Jun 16, 1:26 AM EDTSpecial Weather StatementJAXBacon, Pierce49 min
Jun 16, 1:34 AM EDTSevere Thunderstorm WarningJAXCharlton41 min
Jun 16, 2:01 AM EDTSpecial Weather StatementJAXCamden44 min
Jun 16, 2:14 AM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne46 min
Jun 16, 8:01 AM EDTSpecial Weather StatementJAXWayne44 min
Jun 16, 4:10 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis50 min
Jun 16, 4:57 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis1 min
Jun 16, 5:03 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Jeff Davis57 min
Jun 16, 5:33 PM EDTAreal Flood AdvisoryJAXJeff Davis117 min
Jun 16, 5:58 PM EDTSevere Thunderstorm WarningJAXCoffee, Jeff Davis42 min
Jun 16, 6:23 PM EDTAreal Flood WarningJAXCoffee, Jeff Davis112 min
Jun 16, 7:27 PM EDTSevere Thunderstorm WarningJAXJeff Davis36 min
Jun 16, 7:39 PM EDTSpecial Weather StatementJAXCoffee36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.